American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13.20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] W. W. Smith. A covering condition for prime ideals . Proc. Amer. Math. Soc. 30 (1971) 451-452. MR 0282963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Giuseppe De Marco and Adalberto Orsatti. Commutative rings in which every prime ideal is contained in a unique maximal ideal . Proc. Amer. Math. Soc. 30 (1971) 459-466. MR 0282962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. J. Canfell. Uniqueness of generators of principal ideals in rings of continuous functions . Proc. Amer. Math. Soc. 26 (1970) 571-573. MR 0288109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Gilmer. A note on generating sets for invertible ideals . Proc. Amer. Math. Soc. 22 (1969) 426-427. MR 0241399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Elbert M. Pirtle. Families of valuations and semigroups of fractionary ideal classes. . Trans. Amer. Math. Soc. 144 (1969) 427-439. MR 0249416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Hochster. Prime ideal structure in commutative rings . Trans. Amer. Math. Soc. 142 (1969) 43-60. MR 0251026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Luther Claborn. A generalized approximation theorem for Dedekind domains . Proc. Amer. Math. Soc. 18 (1967) 378-380. MR 0207737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. S. Butts. Quasi-invertible prime ideals . Proc. Amer. Math. Soc. 16 (1965) 291-292. MR 0173684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Norman L. Alling. Rings of continuous integer-valued functions and nonstandard arithmetic . Trans. Amer. Math. Soc. 118 (1965) 498-525. MR 0184960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Gilmer and Jack Ohm. Primary ideals and valuation ideals . Trans. Amer. Math. Soc. 117 (1965) 237-250. MR 0169871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert W. Gilmer and Joe Leonard Mott. Multiplication rings as rings in which ideals with prime radical are primary . Trans. Amer. Math. Soc. 114 (1965) 40-52. MR 0171803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Chr. U. Jensen. A remark on arithmetical rings . Proc. Amer. Math. Soc. 15 (1964) 951-954. MR 0179197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. S. Butts. Unique factorization of ideals into nonfactorable ideals . Proc. Amer. Math. Soc. 15 (1964) 21. MR 0156865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. W. Petro. Some results on the asymptotic completion of an ideal . Proc. Amer. Math. Soc. 15 (1964) 519-524. MR 0162814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. T. Muhly and M. Sakuma. Some multiplicative properties of complete ideals . Trans. Amer. Math. Soc. 106 (1963) 210-221. MR 0144926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1